# SDR R61A202001250061

- Difficulty date: January 9, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 30,895 hours, 19,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION AFT WET AREA ON GUSSET AT FRAME 90 AND LH TRACK BEAM. REMOVED AND REPLACED GUSSET AT FRAME 90 (AFT WET AREA). REF EMB SRM 51--
40-08, APPLIED TOP COAT AT NEW GUSSET AT FRAME 90 (AFT WET AREA). REF EMB SRM 51-23-06. A/C REMAINS IN CHECK.
